# SDR CA000712017

- Difficulty date: July 3, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,532 hours
- Engine: Pwa PT6A114
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 10320400
- Condition: Sheared
- Location: Bolt
- Component: Wheel Assembly, Parkerhanfin, 40179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING REGULAR MAINT ON A/C, NOTICED ONE NUT WAS MISSING FROM WHEEL HUB BOLTS.  UPON FURTHER INVESTIGATION, FOUND THAT BOLT HAD SHEARED AND NUT HAD FALLEN OFF, AT WHICH POINT, BOLT BACKED OUT OF HUB AND HIT BRAKE TORQUE PLATE, BENDING BOLT AND SCORING TORQUE PLATE.  WHEEL AND TORQUE PLATE WERE REPLACED.  BOLT HAD 173.7 HRS SINCE NEW.  IT WAS REPLACED AT LAST TIRE CHANGE.  STANDARD PROCEDURE IS ALL WHEEL HUB BOLTS ARE REPLACED AT TIRE CHANGE AND TORQUED IAW MFGS SPECS.  THIS IS SECOND OCCURENCE OF THIS BOLT FALLING IN LAST 2 YRS.  BOLT PART NUMBER IS 103-20400, BUT MAY ALSO BE RECOGNIZED UNDER AN5-40A.  (X)
